# SDR EE4Y2023101818636

- Difficulty date: October 18, 2023
- Submitted: October 18, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 33,111 hours, 21,196 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION TASK 532180-01-2-001 FWD CARGO COMPARTMENT BETWEEN FR29 AND 200MM AFT OF FR30 STGR 40LH WITH CORROSION WAS FOUND. PERFORMED PERMANENT REPAIR AT STRINGER 40LH FROM FR24 TO FR35 AND INSTALLED REPAIR COUPLING BETWEEN FRAME 29 AND FRAME 30 IAW A320 SRM 53-00-13-300-018  . THIS REPAIR CATEGORY B WITH INSPECTION REQUIREMENT IAW A320 SRM SRI TASK 53-21-13-205-018.DOCUMENTED UNDER COOPESA JOB A1N161 ITEM 1-57).
